# SDR SWAA2024030457550

- Difficulty date: February 28, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 58,434 hours, 39,770 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Faulty
- Location: Exterior
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR WILL NOT OPEN FROM THE OUTSIDE<[01] REMOVED AND REPLACED FORWARD SERVICE DOOR EXTERIOR HANDLE SHAFT AND SLEEVE REF AMM 52-41-11 OPS CHECK GOOD
